# SDR YENA20120907598

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 39,319 hours, 13,686 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 763A000003
- Part serial: 18669
- Condition: Failed
- Location: Ac Bay
- Part time: 39,319 hours, 13,686 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 831 JFK-STI, AIR RETURN TO JFK DUE TO AIR PACK 2 OVERHEAT RECEIVED DURING CLIMBOUT.  APPLIED ECAM/QRH PROCEDURES PACK CONTINUES TO OVERHEAT WITH PB ON OVERHEATED 3 TIMES BEFORE RTB FLOW REMAINDER OF FLIGHT WITH PB OFF.  ALSO JEOPARDIZING APPLIED MEL IN EXISTENCE REQUIRING BOTH PACKS OPERATIVE.  REMOVED AND REPLACED COMPRESSOR TEMP SENSOR PER 21-61-11-04.  OPS CHECK OK.
